Our expert says:
Hi Lesley, thank you for the question.
You are correct in that this is a difficult question to answer over the net as ideally one would like to examine the skin first before deciding on the best treatment option. From your descriptipon it sounds like you are experiencing some for of allergic reaction or dermatitis to one of the ingredients.
Your best approach would be to see your family doctor and to stop using the new products. If all the symptoms disappear then one can introduce them one at a time as this will allow you to determine which one has given the skin rash.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.